# SDR HEEA0014252

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube Assembly
- Part number: 407064702101
- Condition: Defective
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSY LOWER ROD END BEARING ROUGH.
